Letzte Publikationen

2018 | Conditioned point processes with application to Lévy bridges | Giovanni Conforti, Tetiana Kosenkova, Sylvie Roelly Zeitschrift: Journal of Theoretical Probability, DOI 10.1007/s10959-018-0863-8 Link zur Publikation, Link zum Preprint

Conditioned point processes with application to Lévy bridges

Autoren: Giovanni Conforti, Tetiana Kosenkova, Sylvie Roelly (2018)

Our first result concerns a characterisation by means of  a functional equation of Poisson point processes conditioned by the value of their first moment. It leads to a generalised version of Mecke's formula.  En passant, it also allows to gain quantitative results about stochastic domination for Poisson point processes under linear constraints.
Since bridges of a pure jump Lévy process in R^d with a height h can be interpreted as a Poisson point process on space-time conditioned by pinning its first moment to h, our approach allows us to characterize bridges of Lévy processes by means of a functional equation.
The latter result has two direct applications:
first we obtain a constructive and simple way to sample Lévy bridge dynamics; second it allows to estimate the number of jumps for such bridges. We finally show that our method remains valid for linearly perturbed Lévy processes like periodic Ornstein-Uhlenbeck processes driven by Lévy noise.

Zeitschrift:
Journal of Theoretical Probability, DOI 10.1007/s10959-018-0863-8

2018 | Packungen aus Kreisscheiben | Charlotte Dombrowsky, Myriam Fradon, Sylvie Roelly Link zum Preprint

Packungen aus Kreisscheiben

Autoren: Charlotte Dombrowsky, Myriam Fradon, Sylvie Roelly (2018)

Wir beschäftigen uns mit Konfigurationen von gleichgroßen Kreisscheiben in einer Ebene, die sich nicht überlappen. Wir sind insbesondere daran interessiert, die Konfiguration(en) zu finden, die eine minimale quadratische Energie besitzen.
In der Tat, ist die genaue Geometrie der optimalen Konfiguration(en) nur für sehr kleine Systeme schon bekannt. Wir schlagen hier eine  wahrscheinlichkeitstheoretische Methode vor, die  effizient für Systeme jeder Größe ist.

2018 | Empilements de disques ou comment une approche probabiliste peut compléter une analyse géométrique ... | Charlotte Dombrowsky, Myriam Fradon, Sylvie Roelly Zeitschrift: Quadrature Band: 107 Link zur Publikation

Empilements de disques ou comment une approche probabiliste peut compléter une analyse géométrique ...

Autoren: Charlotte Dombrowsky, Myriam Fradon, Sylvie Roelly (2018)

Zeitschrift:
Quadrature
Band:
107

2017 | Algunas propiedades básicas de procesos de ramificación | S. Roelly Reihe: Lectures in pure and applied mathematics Verlag: Universitätsverlag Potsdam Buchtitel: Stochastic processes with applications in the natural sciences.international workshop at Universidad de los Andes, Bogotá, Colombia Seiten: 29-79 Band: 4 Link zur Publikation

Algunas propiedades básicas de procesos de ramificación

Autoren: S. Roelly (2017)

The interdisciplinary workshop STOCHASTIC PROCESSES WITH APPLICATIONS IN THE NATURAL SCIENCES was held in Bogotá, at Universidad de los Andes from December 5 to December 9, 2016. It brought together researchers from Colombia, Germany, France, Italy, Ukraine, who communicated recent progress in the mathematical research related to stochastic processes with application in biophysics. The present volume collects three of the four courses held at this meeting by Angelo Valleriani, Sylvie Rœlly and Alexei Kulik. A particular aim of this collection is to inspire young scientists in setting up research goals within the wide scope of fields represented in this volume.

Angelo Valleriani, PhD in high energy physics, is group leader of the team "Stochastic processes in complex and biological systems" from the Max-Planck-Institute of Colloids and Interfaces, Potsdam.

Sylvie Rœlly, Docteur en Mathématiques, is the head of the chair of Probability at the University of Potsdam.

Alexei Kulik, Doctor of Sciences, is a Leading researcher at the Institute of Mathematics of Ukrainian National Academy of Sciences.

Reihe:
Lectures in pure and applied mathematics
Verlag:
Universitätsverlag Potsdam
Buchtitel:
Stochastic processes with applications in the natural sciences.international workshop at Universidad de los Andes, Bogotá, Colombia
Seiten:
29-79
Band:
4

2017 | Reciprocal class of jump processes | G. Conforti, P. dai Pra and S. Roelly Zeitschrift: Journal of Theoretical Probability Seiten: 551-580 Band: 30-2 Link zur Publikation

Reciprocal class of jump processes

Autoren: G. Conforti, P. dai Pra and S. Roelly (2017)

Zeitschrift:
Journal of Theoretical Probability
Seiten:
551-580
Band:
30-2

2017 | Un destin singulier: Vincent, alias Wolfgang, fils d’Alfred Döblin | Sylvie Roelly Zeitschrift: Dokumente/Documents Band: 4/2017 Link zur Publikation, Link zum Preprint

Un destin singulier: Vincent, alias Wolfgang, fils d’Alfred Döblin

Autoren: Sylvie Roelly (2017)

Un pli cacheté, envoyé par Wolfgang Döblin (1915-1940) à l’Académie des Sciences de Paris, mais ouvert seulement en 2000, met en évidence l’avant-gardisme du génie probabiliste du fils de l’écrivain Alfred Döblin (1878-1957), auteur notamment de Berlin, Alexanderplatz. Son inspiration mathématique géniale a puisé ses forces dans l’union des deux écoles française et allemande.

Zeitschrift:
Dokumente/Documents
Band:
4/2017

2017 | Pinned diffusions and Markov bridges | Florian Hildebrandt, Sylvie Roelly Link zum Preprint

Pinned diffusions and Markov bridges

Autoren: Florian Hildebrandt, Sylvie Roelly (2017)

In this article we consider a family of real-valued di ffusion processes on the time interval [0; 1] indexed by their prescribed initial value and another point y in space. We first present a condition on their drift and di ffusion coefficients ensuring that the di ffusion is pinned in y at time 1. Our main result then concerns the following question: can this family of pinned diff usions be obtained as the bridges either of a Gaussian Markov process or of an Ito di ffusion? We eventually illustrate our precise answer with several examples.

2017 | Path-dependent infinite-dimensional SDE with non-regular drift: an existence result. | David Dereudre, Sylvie Roelly Zeitschrift: Annales de l'Institut Henri Poincaré - Probabilités et Statistiques Seiten: 641–657 Band: 53 No.2 Link zur Publikation

Path-dependent infinite-dimensional SDE with non-regular drift: an existence result.

Autoren: David Dereudre, Sylvie Roelly (2017)

Zeitschrift:
Annales de l'Institut Henri Poincaré - Probabilités et Statistiques
Seiten:
641–657
Band:
53 No.2

2017 | Exact simulation of Brownian diffusions with drift admitting jumps | David Dereudre, Sara Mazzonetto, Sylvie Roelly Zeitschrift: SIAM J. Sci. Comput., 39(3) Seiten: A711–A740 Link zur Publikation, Link zum Preprint

Exact simulation of Brownian diffusions with drift admitting jumps

Autoren: David Dereudre, Sara Mazzonetto, Sylvie Roelly (2017)

Zeitschrift:
SIAM J. Sci. Comput., 39(3)
Seiten:
A711–A740

2017 | Bridge mixtures of random walks on an Abelian group | G. Conforti and S. Roelly Zeitschrift: Bernoulli Seiten: 1518-1537 Band: 23, No. 3 Link zur Publikation

Bridge mixtures of random walks on an Abelian group

Autoren: G. Conforti and S. Roelly (2017)

Zeitschrift:
Bernoulli
Seiten:
1518-1537
Band:
23, No. 3

2016 | Convoluted Brownian motion | Sylvie Roelly, Pierre Vallois Zeitschrift: Theory of Stochastic Processes Reihe: 21 (37) no. 2 Seiten: 58–83 Link zur Publikation, Link zum Preprint

Convoluted Brownian motion

Autoren: Sylvie Roelly, Pierre Vallois (2016)

Zeitschrift:
Theory of Stochastic Processes
Reihe:
21 (37) no. 2
Seiten:
58–83

2016 | Long time behavior of stochastic hard ball systems | P. Cattiaux, M. Fradon, A. Kulik, S. Roelly Zeitschrift: Bernoulli 22-2 (2016) Seiten: 681-710 Link zur Publikation, Link zum Preprint

Long time behavior of stochastic hard ball systems

Autoren: P. Cattiaux, M. Fradon, A. Kulik, S. Roelly (2016)

Zeitschrift:
Bernoulli 22-2 (2016)
Seiten:
681-710

2016 | An explicit representation of the transition densities of the skew Brownian motion with drift and two semipermeable barriers | David Dereudre, Sara Mazzonetto, Sylvie Roelly Zeitschrift: Monte Carlo Methods and Applications Vol. 22-1 (2016) Seiten: 1-23 Link zur Publikation, Link zum Preprint

An explicit representation of the transition densities of the skew Brownian motion with drift and two semipermeable barriers

Autoren: David Dereudre, Sara Mazzonetto, Sylvie Roelly (2016)

Zeitschrift:
Monte Carlo Methods and Applications Vol. 22-1 (2016)
Seiten:
1-23

2015 | On time duality for Markov chains | P. Keller, S. Roelly, A. Valleriani Zeitschrift: Stochastic Models 31-1 (2015) Seiten: 98-118 Link zur Publikation, Link zum Preprint

On time duality for Markov chains

Autoren: P. Keller, S. Roelly, A. Valleriani (2015)

Zeitschrift:
Stochastic Models 31-1 (2015)
Seiten:
98-118

2015 | Bridges of Markov counting processes. Reciprocal classes and duality formulae | G. Conforti, C. Léonard, R. Murr, S. Roelly Zeitschrift: Electron. Commun. Probab. 20-18 (2015) Seiten: 1-12 Link zur Publikation, Link zum Preprint

Bridges of Markov counting processes. Reciprocal classes and duality formulae

Autoren: G. Conforti, C. Léonard, R. Murr, S. Roelly (2015)

Zeitschrift:
Electron. Commun. Probab. 20-18 (2015)
Seiten:
1-12

2015 | A quasi Random Walk to model a biological transport process | P. Keller, S. Roelly, A. Valleriani Zeitschrift: Methodology and Computing in Applied Probability 17 (2015) Seiten: 125-137 Link zur Publikation, Link zum Preprint

A quasi Random Walk to model a biological transport process

Autoren: P. Keller, S. Roelly, A. Valleriani (2015)

Zeitschrift:
Methodology and Computing in Applied Probability 17 (2015)
Seiten:
125-137

2014 | Propagation of Gibbsianness for infinite-dimensional diffusions with space-time interaction | S. Roelly, W. Ruszel Zeitschrift: Markov Proc. Rel. Fields Seiten: 653-674 Band: 20 Link zur Publikation, Link zum Preprint

Propagation of Gibbsianness for infinite-dimensional diffusions with space-time interaction

Autoren: S. Roelly, W. Ruszel (2014)

Zeitschrift:
Markov Proc. Rel. Fields
Seiten:
653-674
Band:
20

2014 | Reciprocal processes: A measure-theoretical point of view | C. Léonard, S. Roelly, J.C. Zambrini Zeitschrift: Probability Surveys Seiten: 237-269 Band: 11 Link zur Publikation, Link zum Preprint

Reciprocal processes: A measure-theoretical point of view

Autoren: C. Léonard, S. Roelly, J.C. Zambrini (2014)

Zeitschrift:
Probability Surveys
Seiten:
237-269
Band:
11

2013 | Evolutive two-level population process and large population approximations | S. Méléard, S. Roelly Zeitschrift: Ann. Univ. Bucharest Seiten: 37-70 Band: 4 Link zur Publikation, Link zum Preprint

Evolutive two-level population process and large population approximations

Autoren: S. Méléard, S. Roelly (2013)

Zeitschrift:
Ann. Univ. Bucharest
Seiten:
37-70
Band:
4

2013 | Reciprocal processes: a stochastic analysis approach | S. Roelly Reihe: Springer Optimization and Its Applications Verlag: Springer Buchtitel: Modern Stochastics and Applications Seiten: 53-67 Band: 90 Link zur Publikation, Link zum Preprint

Reciprocal processes: a stochastic analysis approach

Autoren: S. Roelly (2013)

Reihe:
Springer Optimization and Its Applications
Verlag:
Springer
Buchtitel:
Modern Stochastics and Applications
Seiten:
53-67
Band:
90

2011 | Surveys in Stochastic Processes | S. Roelly (Ed.) Reihe: Series of Congress Reports Verlag: EMS Buchtitel: Surveys in Stochastic Processes Link zur Publikation

Surveys in Stochastic Processes

Autoren: S. Roelly (Ed.) (2011)

Reihe:
Series of Congress Reports
Verlag:
EMS
Buchtitel:
Surveys in Stochastic Processes

2010 | Short-time Gibbsianness for Infinite-dimensional Diffusions with Space-Time Interaction | F. Redig, S. Roelly, W. Ruszel Zeitschrift: J. Stat. Phys. Seiten: 1124-1144" Band: 138 Link zur Publikation, Link zum Preprint

Short-time Gibbsianness for Infinite-dimensional Diffusions with Space-Time Interaction

Autoren: F. Redig, S. Roelly, W. Ruszel (2010)

Zeitschrift:
J. Stat. Phys.
Seiten:
1124-1144"
Band:
138

2010 | Infinitely many Brownian globules with Brownian radii | M. Fradon, S. Roelly Zeitschrift: Stoch. Dyn. Seiten: 591-612 Band: 10 Link zur Publikation, Link zum Preprint

Infinitely many Brownian globules with Brownian radii

Autoren: M. Fradon, S. Roelly (2010)

Zeitschrift:
Stoch. Dyn.
Seiten:
591-612
Band:
10